On the changes of periodicities in a piecewise linear rotation model
2007 - J. C. Valverde, L. Gardini
Applied Mathematics and Computation 194, 381-388 (2007).
Abtract
Based on the results obtained for the Hicksian multiplier-accelerator model with a consumption flor in [T. Pu, L. Gardini, I. Shusko, On the change of periodicities in the Hicksian multiplier-accelerator model with a consumption floor, Chaos, Solitons & Fractals 29 (3) (2006) 681–696], in this paper we show the appearance of a change of the periodicities according to a simple rule for a similar model given by a piecewise-linear discontinuous map defined on the plane which can be faced not only in some applications to Economics, but also in more general models related to Engineering leading to border collision bifurcations.